# SDR 20000331SH015

- Difficulty date: March 6, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: H0782
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE FAILURE.  OVERLOAD DUE TO ADJACENT FAILURE.  PENDING COMPLETION OF INVESTIGATION.  (X)
